Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 876015, 3 pages
http://dx.doi.org/10.1155/2014/876015
Research Article

A Remark on the Homogeneity of Isosceles Orthogonality

Chan He1,2 and Dan Wang1

1Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China
2College of Management, Harbin University of Science and Technology, Harbin 150080, China

Received 31 December 2013; Accepted 23 January 2014; Published 2 March 2014

Academic Editor: Yongqiang Fu

Copyright © 2014 Chan He and Dan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. James, “Orthogonality in normed linear spaces,” Duke Mathematical Journal, vol. 12, pp. 291–302, 1945. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. Hao and S. Wu, “Homogeneity of isosceles orthogonality and related inequalities,” Journal of Inequalities and Applications, vol. 2011, article 84, pp. 1–9, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Amir, Characterizations of Inner Product Spaces, vol. 20 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1986. View at MathSciNet
  4. E. R. Lorch, “On certain implications which characterize Hilbert space,” Annals of Mathematics, vol. 49, no. 3, pp. 523–532, 1948. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Alonso, Ortogonalidad en espacios normados [Ph.D. thesis], Universidadde Extremadura, 1984.
  6. G. Birkhoff, “Orthogonality in linear metric spaces,” Duke Mathematical Journal, vol. 1, no. 2, pp. 169–172, 1935. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. C. James, “Orthogonality and linear functionals in normed linear spaces,” Transactions of the American Mathematical Society, vol. 61, pp. 265–292, 1947. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Alonso, H. Martini, and S. Wu, “On Birkhoff orthogonality and isosceles orthogonality in normed linear spaces,” Aequationes Mathematicae, vol. 83, no. 1-2, pp. 153–189, 2012. View at Publisher · View at Google Scholar · View at MathSciNet